Select Publications

Journal articles

Albrecher H; Cheung ECK; Liu H; Woo JK, 2022, 'A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process', Insurance: Mathematics and Economics, vol. 103, pp. 96 - 118, http://dx.doi.org/10.1016/j.insmatheco.2022.01.004

Rabehasaina L; Woo JK, 2021, 'Multitype branching process with non-homogeneous Poisson and contagious Poisson immigration', Journal of Applied Probability, vol. 58, pp. 1007 - 1042, http://dx.doi.org/10.1017/jpr.2021.19

Cheung ECK; Ni W; Oh R; Woo J-K, 2021, 'Bayesian credibility under a bivariate prior on the frequency and the severity of claims', Insurance: Mathematics and Economics, vol. 100, pp. 274 - 295, http://dx.doi.org/10.1016/j.insmatheco.2021.06.003

Xu R; Woo JK, 2020, 'Optimal dividend and capital injection strategy with a penalty payment at ruin: Restricted dividend payments', Insurance: Mathematics and Economics, vol. 92, pp. 1 - 16, http://dx.doi.org/10.1016/j.insmatheco.2020.02.008

Rabehasaina L; Woo JK, 2020, 'Analysis of the infinite server queues with semi-Markovian multivariate discounted inputs', Queueing Systems, vol. 94, pp. 393 - 420, http://dx.doi.org/10.1007/s11134-020-09646-y

Cheung ECK; Rabehasaina L; Woo J-K; Xu R, 2019, 'Asymptotic correlation structure of discounted Incurred But Not Reported claims under fractional Poisson arrival process', European Journal of Operational Research, vol. 276, pp. 582 - 601, http://dx.doi.org/10.1016/j.ejor.2019.01.033

Xu R; Woo JK; Han X; Yang H, 2018, 'A plan of capital injections based on the claims frequency', Annals of Actuarial Science, vol. 12, pp. 296 - 325, http://dx.doi.org/10.1017/S1748499518000180

Drekic S; Woo JK; Xu R, 2018, 'A threshold-based risk process with a waiting period to pay dividends', Journal of Industrial and Management Optimization, vol. 14, pp. 1179 - 1201, http://dx.doi.org/10.3934/jimo.2018005

Woo JK; Liu H, 2018, 'Discounted Aggregate Claim Costs Until Ruin in the Discrete-Time Renewal Risk Model', Methodology and Computing in Applied Probability, vol. 20, pp. 1 - 34, http://dx.doi.org/10.1007/s11009-018-9618-3

Rabehasaina L; Woo J-K, 2018, 'On a multivariate renewal-reward process involving time delays: Applications to IBNR process and infinite server queues', Queueing Systems, vol. 90, pp. 307 - 350, http://dx.doi.org/10.1007/s11134-018-9583-0

Woo J-K; Xu R; Yang H, 2017, 'Gerber–Shiu analysis with two-sided acceptable levels', Journal of Computational and Applied Mathematics, vol. 321, pp. 185 - 210, http://dx.doi.org/10.1016/j.cam.2017.02.014

Woo J-K, 2016, 'On multivariate discounted compound renewal sums with time-dependent claims in the presence of reporting/payment delays', Insurance: Mathematics and Economics, vol. 70, pp. 354 - 363, http://dx.doi.org/10.1016/j.insmatheco.2016.07.004

Cheung ECK; Woo J-K, 2016, 'On the discounted aggregate claim costs until ruin in dependent Sparre Andersen risk processes', Scandinavian Actuarial Journal, vol. 2016, pp. 63 - 91, http://dx.doi.org/10.1080/03461238.2014.900519

Willmot GE; Woo J-K, 2015, 'On some properties of a class of multivariate Erlang mixtures with insurance applications', ASTIN Bulletin: The Journal of the IAA, vol. 45, pp. 151 - 173, http://dx.doi.org/10.1017/asb.2014.23

Cheung ECK; Liu H; Woo J-K, 2015, 'On the joint analysis of the total discounted payments to policyholders and shareholders: dividend barrier strategy', Risks, vol. 3, pp. 491 - 514, http://dx.doi.org/10.3390/risks3040491

Landriault D; Lee WY; Willmot GE; Woo J-K, 2014, 'A note on deficit analysis in dependency models involving Coxian claim amounts', Scandinavian Actuarial Journal, vol. 2014, pp. 405 - 423, http://dx.doi.org/10.1080/03461238.2012.723044

Liu J; Woo J-K, 2014, 'Asymptotic analysis of risk quantities conditional on ruin for multidimensional heavy-tailed random walks', Insurance: Mathematics and Economics, vol. 55, pp. 1 - 9, http://dx.doi.org/10.1016/j.insmatheco.2013.11.010

Cheung E, 2013, 'On a periodic dividend barrier strategy in the dual model with continuous monitoring of solvency', Insurance: Mathematics and Economics, vol. 52, pp. 98 - 113, http://dx.doi.org/10.1016/j.insmatheco.2012.10.008

Woo J-K; Cheung ECK, 2013, 'A note on discounted compound renewal sums under dependency', Insurance: Mathematics and Economics, vol. 52, pp. 170 - 179, http://dx.doi.org/10.1016/j.insmatheco.2012.11.005

Willmot GE; Woo J-K, 2013, 'Some distributional properties of a class of counting distributions with claims analysis applications', ASTIN Bulletin: The Journal of the IAA, vol. 43, pp. 189 - 212, http://dx.doi.org/10.1017/asb.2013.7

Woo J-K, 2012, 'A generalized penalty function for a class of discrete renewal processes', Scandinavian Actuarial Journal, vol. 2012, pp. 130 - 152, http://dx.doi.org/10.1080/03461238.2010.490017

Willmot GE; Woo J-K, 2012, 'On the analysis of a general class of dependent risk processes', Insurance: Mathematics and Economics, vol. 51, pp. 134 - 141, http://dx.doi.org/10.1016/j.insmatheco.2012.03.007

Cheung ECK; Landriault D; Willmot GE; Woo J-K, 2011, 'On orderings and bounds in a generalized Sparre Andersen risk model', Applied Stochastic Models in Business and Industry, vol. 27, pp. 51 - 60, http://dx.doi.org/10.1002/asmb.837

Woo J-K, 2011, 'Refinements of two-sided bounds for renewal equations', Insurance: Mathematics and Economics, vol. 48, pp. 189 - 196, http://dx.doi.org/10.1016/j.insmatheco.2010.10.013

Cheung ECK; Landriault D; Willmot GE; Woo J-K, 2010, 'Gerber–Shiu analysis with a generalized penalty function', Scandinavian Actuarial Journal, vol. 2010, pp. 185 - 199, http://dx.doi.org/10.1080/03461230902884013

Woo J-K, 2010, 'Some remarks on delayed renewal risk models', ASTIN Bulletin: The Journal of the IAA, vol. 40, pp. 199 - 219, http://dx.doi.org/10.2143/AST.40.1.2049225

Cheung ECK; Landriault D; Willmot GE; Woo J-K, 2010, 'Structural properties of Gerber–Shiu functions in dependent Sparre Andersen models', Insurance: Mathematics and Economics, vol. 46, pp. 117 - 126, http://dx.doi.org/10.1016/j.insmatheco.2009.05.009

Willmot GE; Woo J-K, 2010, 'Surplus analysis for a class of Coxian interclaim time distributions with applications to mixed Erlang claim amounts', Insurance: Mathematics and Economics, vol. 46, pp. 32 - 41, http://dx.doi.org/10.1016/j.insmatheco.2009.08.004

Willmot GE; Woo J-K, 2007, 'On the class of Erlang mixtures with risk theoretic applications', North American Actuarial Journal, vol. 11, pp. 99 - 115, http://dx.doi.org/10.1080/10920277.2007.10597450

Avanzi B; Cheung ECK; Wong B; Woo J-K, 'On a Periodic Dividend Barrier Strategy in the Dual Model with Continuous Monitoring of Solvency', SSRN Electronic Journal, http://dx.doi.org/10.2139/ssrn.2115381


Back to profile page